MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87222
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in progress.A supplemental medwatch report will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a peritoneal dialysis patient identified a fluid leak coincident with peritoneal dialysis therapy.Prior to the event, the patient received a drain complications alarm during drain two of their therapy.Following the alarm, the patient contacted a technical support representative for assistance.During troubleshooting, it was verified that the connections were tight and the clamps were open.During the call the patient noted that last night they were unable to complete treatment due to having a fluid leak from the stay safe connector.The cause of the leak was unknown.The technical support representative advised the patient to discontinue use of the cycler and to notify their peritoneal dialysis registered nurse of the event.The patient reverted to manual supplies to complete their treatment.Follow up with the patient¿s peritoneal dialysis registered nurse verified that there was no patient injury or medical intervention required as a result of the reported leak.Per the clinic¿s procedure the patient was prescribed prophylactic intraperitoneal (ip) antibiotic vancomycin 1g, one dosage following the event.The cause for the leak was noted to be the patent not tightening the connection.The cassette used at the time of the incident was discarded.The patient has been able to continue with peritoneal dialysis therapy without complications.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LIBERTY PDX, INTEGRATED SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7335570
Report Number8030665-2018-00370
Device Sequence Number13646784
Product Code FKX
UDI-Device Identifier00840861101993
UDI-Public00840861101993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2018
Device Catalogue Number050-87222
Device Lot Number17LR08001
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER
Patient Age67 YR
Patient Weight57